Down to 10mg on taper

And starting to itch like mad. My eyes are pretty swollen. I didn’t keep track daily as I’d said, because I pretty much healed by the 5th day on Prednisone taper…as we could all predict. Now, on next-to-last day on 10s, I’m seeing signs of flare, also what I’d predict. Now is when my documentation will really be important. How bad is it gonna get? 

I did survive the lung funk! Finally almost well after 6 weeks! And getting my voice back, so even though this could be bad…it, unfortunately, was necessary.

  

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s